The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. D. J. Aldous and J. Pitman. The standard additive coalescent. Ann. Probab., 26:1703-1726, 1998. Math. Review number not available.
  2. J. Bertoin. Renewal theory for embedded regenerative sets. Ann. Probab. , 27:1523--1535, 1999. Math. Review number not available.
  3. J. Bertoin. A fragmentation process related to Brownian motion. To appear in Probab. Theory Relat. Fields 1999. Math. Review number not available.
  4. J. Bertoin and J. F. Le Gall. The Bolthausen-Sznitman coalescent and the genealogy of continuous-state branching processes. To appear in Probab. Theory Relat. Fields 1999. Math. Review number not available.
  5. S. Bochner. Harmonic analysis and the theory of probability. University of California Press, Berkeley and Los Angeles, 1955. Math. Review 17,273d .
  6. E. Bolthausen and A.-S. Sznitman. On Ruelle's probability cascades and an abstract cavity method. Comm. Math. Phys., 197(2):247-276, 1998. Math. Review 99k:60244.
  7. E. B. Dynkin. Some limit theorems for sums of independent random variables with infinite mathematical expectations. IMS-AMS Selected Translations in Math. Stat. and Prob., 1:171-189, 1961. Math. Review 17,865b.
  8. S. N. Evans and J. Pitman. Construction of Markovian coalescents. Ann. Inst. Henri Poincaré , 34:339-383, 1998. Math. Review 99k:60184 .
  9. P. J. Fitzsimmons, B. Fristedt, and L. A. Shepp. The set of real numbers left uncovered by random covering intervals. Z. Wahrscheinlichkeitstheorie verw. Gebiete 70:175 - 189, 1985. Math. Review 86k:60017.
  10. K. Itô. Poisson point processes attached to Markov processes. In Proc. 6th Berk. Symp. Math. Stat. Prob., volume 3, pages 225-240, 1971. Math. Review 53 #6763.
  11. J. F. C. Kingman. The coalescent. Stochastic Process. Appl. , 13:235-248, 1982. Math. Review 84a:60079.
  12. J. F. C. Kingman. On the genealogy of large populations. In J. Gani and E. J. Hannan, editors, Essays in Statistical Science , volume 19A of J. Appl. Probab. Special vol. 1, pages 27-43, 1982. Math. Review 83d:92043.
  13. G. Matheron. Random Sets and Integral Geometry. John Wiley and Sons, New York-London-Sydney, 1975. Math. Review 52 #6828.
  14. S. A. Molchanov and E. Ostrovskii. Symmetric stable processes as traces of degenerate diffusion processes. Theor. Prob. Appl. , 14, No. 1:128-131, 1969. Math. Review 40 #931.
  15. J. Pitman. Cyclically stationary Brownian local time processes. Probab. Th. Rel. Fields, 106:299-329, 1996. Math. Review 98d:60152.
  16. J. Pitman. Coalescents with multiple collisions. To appear in Ann. Probab. Math. Review number not available.
  17. J. Pitman. Partition structures derived from Brownian motion and stable subordinators. Bernoulli , 3:79-96, 1997. Math. Review 99c:60078.
  18. J. Pitman and M. Yor. A decomposition of Bessel bridges. Z. Wahrscheinlichkeitstheorie verw. Gebiete , 59:425-457, 1982. Math. Review 84a:60091.
  19. J. Pitman and M. Yor. Arcsine laws and interval partitions derived from a stable subordinator. Proc. London Math. Soc. , 65:326-356, 1992. Math. Review 93e:60152.
  20. J. Pitman and M. Yor. Random discrete distributions derived from self-similar random sets. Electronic J. Probability , 1:Paper 4, 1-28, 1996. Math. Review 98i:60010.
  21. J. Pitman and M. Yor. The two-parameter Poisson-Dirichlet distribution derived from a stable subordinator. Ann. Probab. , 25:855-900, 1997. Math. Review 98f:60147.
  22. L. C. G. Rogers and J. Pitman. Markov functions. Ann. Probab , 9:573-582, 1981. Math. Review 82j:60133 .
  23. T. Shiga and S. Watanabe. Bessel diffusions as a one-parameter family of diffusion processes. Z. Wahrscheinlichkeitstheorie verw. Gebiete , 27:37-46, 1973. Math. Review 51 #4433 .

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.